# SDR MALA030340

- Difficulty date: July 12, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 229333010
- Part serial: OFF96AGU414C
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT 3541, NR 1 ENGINE OVERSPEED DURING CLIMBOUT FROM TYS ENGINE OVERSPEED LIGHT CAME ON 9 PSI OIL PRESSURE ALL NR 1 GAUGES DROPPED OFF TO WINDMILLING.  ENGINE WAS QRH, AND SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED HMA P/N 2-293-330-10 S/N ON 3AGU152, S/N OFF 96AGU414C.  ALL CHECKS GOOD.  ALSO REMOVED AND REPLACED OVERSPEED CONTROLLER ALL CHECKS GOOD SEE BLOW AND JC 7310-502 FOR DETAIL.
